MathSciNet Relay Station
MathSciNet bibliographic data
MR1968604 (2004b:53061) 53C25 (32Q20)
Boyer, Charles P.; Galicki, Krzysztof; Nakamaye, Michael On the geometry of Sasakian-Einstein 5-manifolds. Math. Ann. 325 (2003), no. 3, 485–524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement